Translator Disclaimer
May 2007 Coupling all the Lévy stochastic areas of multidimensional Brownian motion
Wilfrid S. Kendall
Ann. Probab. 35(3): 935-953 (May 2007). DOI: 10.1214/009117906000001196

Abstract

It is shown how to construct a successful co-adapted coupling of two copies of an n-dimensional Brownian motion (B1, …, Bn) while simultaneously coupling all corresponding copies of Lévy stochastic areas ∫BidBj∫BjdBi. It is conjectured that successful co-adapted couplings still exist when the Lévy stochastic areas are replaced by a finite set of multiply iterated path- and time-integrals, subject to algebraic compatibility of the initial conditions.

Citation

Download Citation

Wilfrid S. Kendall. "Coupling all the Lévy stochastic areas of multidimensional Brownian motion." Ann. Probab. 35 (3) 935 - 953, May 2007. https://doi.org/10.1214/009117906000001196

Information

Published: May 2007
First available in Project Euclid: 10 May 2007

zbMATH: 1133.60033
MathSciNet: MR2319712
Digital Object Identifier: 10.1214/009117906000001196

Subjects:
Primary: 60H10, 60J65

Rights: Copyright © 2007 Institute of Mathematical Statistics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.35 • No. 3 • May 2007
Back to Top